A numerical representation of semiorders on a countable set
No abstract is available for this item.
Volume (Year): 16 (1993)
Issue (Month): 2 (September)
|Contact details of provider:|| Web page: http://link.springer.de/link/service/journals/10203/index.htm|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Bridges, Douglas S., 1983. "Numerical representation of intransitive preferences on a countable set," Journal of Economic Theory, Elsevier, vol. 30(1), pages 213-217, June.
When requesting a correction, please mention this item's handle: RePEc:spr:decfin:v:16:y:1993:i:2:p:15-19. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.